Alert archive / New Mexico / Red Flag Warnings in 2013
Red Flag Warning 7, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Mar 15, 2013, 1:58 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Mar 16, 2013, 2:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2013, 1:58 PM MDT (19:58 UTC)
- In effect from
- Mar 16, 2013, 2:00 PM MDT
- Expired
- Mar 16, 2013, 8:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4064 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
529 WWUS84 KEPZ 151958 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 158 PM MDT FRI MAR 15 2013 ...CRITICAL FIRE WEATHER CONDITIONS TO RETURN THIS WEEKEND... .CURRENT UPPER LEVEL RIDGE ACROSS THE WESTERN U.S. WILL GET BROKEN DOWN THIS WEEKEND BY A COUPLE OF DISTURBANCES. THIS WILL INCREASE THE WESTERLY FLOW OVER THE REGION WITH 20 FOOT WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS TO 40 MPH. THESE WINDS... COMBINED WITH MINIMUM RELATIVE HUMIDITIES IN THE SINGLE DIGITS AND HIGH TO VERY HIGH FIRE DANGER LEVELS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. NMZ110>113-TXZ055-161300- /O.UPG.KEPZ.FW.A.0004.130316T2000Z-130317T0200Z/ /O.NEW.KEPZ.FW.W.0007.130316T2000Z-130317T0200Z/ /O.NEW.KEPZ.FW.A.0005.130317T1800Z-130318T0200Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO- 158 PM MDT FRI MAR 15 2013 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM MDT SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM MDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * TIMING: 2 PM MDT THROUGH 8 PM MDT SATURDAY AND NOON TO 8 PM MDT SUNDAY. * WIND: WEST WINDS 20 TO 25 MPH WITH GUSTS OVER 35 MPH SATURDAY AND WEST WINDS 25 TO 30 MPH WITH GUSTS OVER 40 MPH SUNDAY. * HUMIDITY: 5 TO 10 PERCENT BOTH DAYS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ056-161300- /O.NEW.KEPZ.FW.A.0005.130317T1800Z-130318T0200Z/ HUDSPETH- 158 PM MDT FRI MAR 15 2013 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * EVENT: FIRE WEATHER ...ZONE 056 HUDSPETH. * TIMING: NOON TO 8 PM MDT SUNDAY. * WIND: WEST WINDS 20 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY: 5 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 26
2 follow-up statements
308
WWUS84 KEPZ 161241
RFWEPZ
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
641 AM MDT SAT MAR 16 2013
...CRITICAL FIRE WEATHER CONDITIONS THIS WEEKEND...
.UPPER LEVEL TROUGH MOVING THROUGH THE SOUTHWEST WILL CAUSE STRONG
WESTERLY WINDS OVER THE REGION TODAY AND SUNDAY. THE 20-FOOT WINDS
WILL REACH 20-25 MPH TODAY WITH GUSTS AROUND 35 MPH. WINDS SUNDAY
WILL BE A LITTLE STRONGER WITH GUSTS AS HIGH AS 40 MPH. THE STRONG
WINDS...COMBINED WITH MINIMUM RELATIVE HUMIDITY IN THE SINGLE DIGITS
TO LOW TEENS AND HIGH TO VERY HIGH FIRE DANGER RATINGS WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS.
TXZ056-170200-
/O.EXA.KEPZ.FW.W.0007.130316T2000Z-130317T0200Z/
/O.CON.KEPZ.FW.A.0005.130317T1800Z-130318T0200Z/
HUDSPETH-
641 AM MDT SAT MAR 16 2013
...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONE 056...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONE 056...
THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 PM MDT THIS EVENING AND A FIRE WEATHER WATCH
WHICH IS IN EFFECT FROM NOON TO 8 PM SUNDAY.
* EVENT: FIRE WEATHER ZONE 056 ...HUDSPETH.
* TIMING: RED FLAG 2 PM TO 8 PM MDT TODAY AND FIRE WEATHER WATCH
NOON TO 8PM SUNDAY.
* WIND: WEST WINDS 20 TO 25 MPH WITH GUSTS TO 35 MPH. WINDS
A LITTLE STRONGER SUNDAY.
* HUMIDITY: 5 TO 15 PERCENT.
* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
OUTDOOR BURNING IS NOT RECOMMENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.
&&
$$
NMZ110>113-TXZ055-170200-
/O.CON.KEPZ.FW.W.0007.130316T2000Z-130317T0200Z/
/O.CON.KEPZ.FW.A.0005.130317T1800Z-130318T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-
641 AM MDT SAT MAR 16 2013
...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 055...110...111...112 AND 113...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 055...110...111...112 AND 113...
* TIMING: RED FLAG 2 PM MDT THROUGH 8 PM MDT TODAY AND FIRE
WEATHER WATCH FROM NOON TO 8 PM MDT SUNDAY.
* WIND: WEST WINDS 20 TO 25 MPH WITH GUSTS OVER 35 MPH SATURDAY
AND WEST WINDS 25 TO 30 MPH WITH GUSTS OVER 40 MPH SUNDAY.
* HUMIDITY: 5 TO 15 PERCENT BOTH DAYS.
* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
OUTDOOR BURNING IS NOT RECOMMENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.
&&
$$
21 - PARK362
WWUS84 KEPZ 161847
RFWEPZ
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1247 PM MDT SAT MAR 16 2013
...CRITICAL FIRE WEATHER CONDITIONS THIS WEEKEND...
.UPPER LEVEL TROUGH MOVING THROUGH THE SOUTHWEST WILL CAUSE
STRONG WESTERLY WINDS OVER THE REGION TODAY AND SUNDAY. THE 20-
FOOT WINDS WILL REACH 20-25 MPH TODAY WITH GUSTS AROUND 35 MPH.
WINDS SUNDAY WILL BE A LITTLE STRONGER WITH GUSTS AS HIGH AS
40 MPH. THE STRONG WINDS...COMBINED WITH MINIMUM RELATIVE
HUMIDITY IN THE SINGLE DIGITS TO LOW TEENS AND HIGH TO VERY HIGH
FIRE DANGER RATINGS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.
NMZ110>113-TXZ055-056-170300-
/O.UPG.KEPZ.FW.A.0005.130317T1800Z-130318T0200Z/
/O.NEW.KEPZ.FW.W.0008.130317T1800Z-130318T0200Z/
/O.CON.KEPZ.FW.W.0007.130316T2000Z-130317T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
1247 PM MDT SAT MAR 16 2013
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...
110...111...112 AND 113...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR STRONG
WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...
112 AND 113...
THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM
MDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.
* EVENT: RED FLAG WARNING THIS AFTERNOON AND EVENING...AND AGAIN
SUNDAY.
* TIMING: 2 PM TO 8 PM MDT TODAY AND NOON TO 8PM SUNDAY.
* WIND: WEST WINDS 20 TO 25 MPH WITH GUSTS TO 35 MPH. WINDS
A LITTLE STRONGER SUNDAY.
* HUMIDITY: 5 TO 15 PERCENT.
* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
OUTDOOR BURNING IS NOT RECOMMENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.
&&
$$
21 - PARKWhat forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Mar 15, 3:44 AM MDT, 10 hours 14 minutes earlier.
Area forecast discussion, Mar 15, 3:44 AM MDT, 10 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
344 AM MDT FRI MAR 15 2013
.SYNOPSIS...
WESTERLY WINDS WILL BRING WARM DRY WEATHER TO SOUTHERN NEW MEXICO
AND WESTERN TEXAS THROUGH THE WEEKEND AND MUCH OF NEXT WEEK. UPPER
LEVEL DISTURBANCES COMBINED WITH LOW PRESSURE TO THE EAST WILL
PRODUCE BREEZY TO WINDY CONDITIONS SATURDAY AND SUNDAY AND AGAIN
NEXT WEDNESDAY AND THURSDAY.
&&
.DISCUSSION...
UPPER RIDGE CONTINUES TO FLATTEN/DEAMPLIFY AS IT MOVES EASTWARD
WITH AXIS NOW OVER THE ROCKY MOUNTAINS EARLY THIS MORNING.
GRADUALLY INCREASING LOW AND MID LEVEL WESTERLY FLOW WILL SUSTAIN
TRANSPORT OF WARM DRY AIR MASS WHICH COMBINED WITH WEAK SUBSIDENCE
AND AMPLE SUNSHINE WILL PRODUCE WARM TEMPERATURES 10 TO 15
DEGREES ABOVE NORMAL THIS AFTERNOON.
A SERIES OF UPPER WAVES WILL MOVE ACROSS THE CENTRAL ROCKIES
SATURDAY AND SUNDAY CAUSING GRADIENTS TO STRENGTHEN ACROSS THE
CWA. IN ADDITION INCREASING DOWNLOPE WIND COMPONENT WILL CAUSE
SURFACE TROUGH ALONG THE EASTERN FRONT RANGE TO DEEPEN. THE VERY
WARM AND VERY DRY ASPECTS OF THE AIR MASS WILL ALSO ALLOW
AFTERNOON MIXING HEIGHTS TO BECOME VERY HIGH AS THEY RISE TO NEAR
600 MB. THESE FACTORS WILL GENERATE WINDY CONDITIONS MOST
LOCATIONS SATURDAY AND SUNDAY AFTERNOON. EXPECT WIND SPEEDS WILL
REMAIN BELOW ADVISORY CRITERIA MOST LOCATIONS BUT VERY CRITICAL
FIRE WEATHER CONDITIONS WILL EXIST. INFLOW OF VERY WARM AIR WILL
ALSO PUSH AFTERNOON TEMPERATURES TO NEAR RECORD HIGHS SATURDAY
AFTERNOON.
WINDS WILL DIMINISH SOMEWHAT MONDAY WITH TEMPERATURES
ALSO COOLING AROUND 5 TO 10 DEGREES SUNDAY THROUGH MONDAY AS
DISSIPATING PACIFIC FRONT MOVES THROUGH THE REGION. A WEAK BACK
DOOR FRONT WILL ALSO ENTER EASTERN PORTIONS OF THE CWA EARLY
TUESDAY BUT A RETURN TO WESTERLY WINDS BY AFTERNOON WILL BRING
ANOTHER DAY OF WARM DRY WEATHER. UPPER DISTURBANCES AND LEE
CYCLOGENESIS TO THE NORTHEAST WILL LIKELY INDUCE BREEZY TO WINDY
CONDITIONS WEDNESDAY AND ESPECIALLY THURSDAY.
&&
.AVIATION...
WESTERLY WINDS WILL PRODUCE WARM DRY WEATHER WITH VFR MOSTLY CLEAR
CONDITIONS. WINDS GENERALLY LIGHT WITH SPEEDS MOSTLY LESS THAN 12
KT.
&&
.FIRE WEATHER...
WESTERLY WINDS WILL TRANSPORT WARM DRY AIR INTO SOUTHERN NEW
MEXICO AND WESTERN TEXAS THROUGH WEDNESDAY RESULTING IN ABOVE
NORMAL TEMPERATURES AND VERY LOW HUMIDITIES. MINIMUM RELATIVE
HUMIDITIES WILL BE AROUND 5 TO 15 PERCENT EACH AFTERNOON THROUGH
SUNDAY. UPPER LEVEL DISTURBANCES COMBINED WITH LOW PRESSURE TO
THE EAST WILL ALSO PRODUCE BREEZY TO WINDY CONDITIONS SATURDAY AND
SUNDAY AND AGAIN ON WEDNESDAY WITH WINDS GUSTING TO NEAR 40 MPH.
THUS RED FLAG CONDITIONS ARE EXPECTED ON THESE DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 84 53 86 54 82 / 0 0 0 0 0
SIERRA BLANCA 82 48 85 49 81 / 0 0 0 0 0
LAS CRUCES 82 46 84 47 79 / 0 0 0 0 0
ALAMOGORDO 83 47 86 48 79 / 0 0 0 0 0
CLOUDCROFT 63 34 61 35 54 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 80 46 83 47 76 / 0 0 0 0 0
SILVER CITY 79 43 77 43 75 / 0 0 0 0 0
DEMING 84 42 83 43 81 / 0 0 0 0 0
LORDSBURG 86 44 84 44 79 / 0 0 0 0 0
WEST EL PASO METRO 85 53 86 54 81 / 0 0 0 0 0
DELL CITY 83 51 87 50 83 / 0 0 0 0 0
FORT HANCOCK 85 48 89 54 85 / 0 0 0 0 0
LOMA LINDA 78 47 79 48 74 / 0 0 0 0 0
FABENS 84 49 87 54 82 / 0 0 0 0 0
SANTA TERESA 84 49 85 50 81 / 0 0 0 0 0
WHITE SANDS HQ 82 52 84 53 79 / 0 0 0 0 0
JORNADA RANGE 82 37 83 38 78 / 0 0 0 0 0
HATCH 78 44 81 45 76 / 0 0 0 0 0
COLUMBUS 83 47 84 48 82 / 0 0 0 0 0
OROGRANDE 85 47 87 48 80 / 0 0 0 0 0
MAYHILL 73 40 73 41 66 / 0 0 0 0 0
MESCALERO 73 38 73 39 65 / 0 0 0 0 0
TIMBERON 73 36 72 37 64 / 0 0 0 0 0
WINSTON 73 39 74 40 68 / 0 0 0 0 0
HILLSBORO 78 45 80 46 74 / 0 0 0 0 0
SPACEPORT 80 42 82 43 77 / 0 0 0 0 0
LAKE ROBERTS 74 35 73 36 70 / 0 0 0 0 0
HURLEY 80 40 78 40 75 / 0 0 0 0 0
CLIFF 82 42 83 42 79 / 0 0 0 0 0
MULE CREEK 80 33 81 33 74 / 0 0 0 0 0
FAYWOOD 78 42 77 43 74 / 0 0 0 0 0
ANIMAS 85 43 83 43 80 / 0 0 0 0 0
HACHITA 83 41 84 41 81 / 0 0 0 0 0
ANTELOPE WELLS 85 44 86 44 82 / 0 0 0 0 0
CLOVERDALE 80 44 82 44 77 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR NMZ110>113.
TX...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR TXZ055.
&&
05 ROGASHHazardous weather outlook, Mar 15, 4:46 AM MDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 446 AM MDT FRI MAR 15 2013 NMZ401>417-TXZ418>424-161200- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 446 AM MDT FRI MAR 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDY SATURDAY AND SUNDAY WITH GUSTS AROUND 40 MPH DURING THE AFTERNOON. BLOWING DUST MAY REDUCE VISIBILITIES TO 3 MILES OVER ISOLATED LOCATIONS. POSSIBLY WINDY AGAIN WEDNESDAY AND THURSDAY WITH GUSTS AROUND 40 TO 50 MPH AND AREAS OF BLOWING DUST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ROGASH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 1:58 PM MDT | Fire Weather Watch | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 23 hr |
Nearby
Red Flag Warnings in New Mexico, 2013Red Flag Warnings in Texas, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.